Volume 3, Issue 28
July 29, 2010
This virtually unknown remedy for a common Fosamax side effect
Sometimes I receive questions from subscribers that deserve a longer answer than I can give in the newsletter. I recently received an email from Sandra. She had taken Fosamax for osteoporosis. Like most drugs, Fosamax has some terrible side effects. Here's what Sandra asked — and how she can fix the common problem caused by these drugs.
Sandra asked: "When I was taking Fosamax a few years ago, I developed an acid reflux problem. This damaged my vocal cords, which has resulted in chronic hoarseness and sometimes laryngitis. I've tried speech therapy and several throat sprays. But so far nothing has helped. As a children's author, my voice is very important. I do school visits, Young Writers conferences, interviews, etc., so I'm wondering if you have any suggestions. Thanks very much!"
Sandra, I do sympathize with you. Sometimes the wonders of modern medicine aren't so wonderful. Too often they give a patient a drug to help solve a problem that would respond perfectly to natural remedies. This is exactly why more and more doctors are going out of their way to learn about the safer, more effective alternative treatments that they never heard about in medical school. Now I'll get off my soap box and try to help.
The Hidden Reason Why Your Body Is Falling Apart
It can cause everything from fatigue to memory problems to age spots – yet doctors rarely check for it. Here’s how to rebuild your body and get rid of your health problems.
Click Here To Learn More
First of all make, sure that the reflux problem stopped after you discontinued the drug. Talk with your doctor about this. He might need to scope you to make sure. If it hasn't stopped, you can't heal your throat until you treat it. I have some great remedies on my website that I've found effective.
Next, if you haven't already done this, see an ENT doctor. Ask him to visualize your vocal cords to see if there is permanent scarring or polyps. If there are polyps, he needs to remove them. If the scarring looks permanent, then perhaps it is too late to heal the damage.
But let's hope that all he sees is inflammation and edema (swelling). In that case, here's what you do. Get a homeopathic solution by the name of Traumeel. Your doctor will have to get the individual ampoules for you. He can get them at www.heel.com. Then buy a nebulizer. You can get these at several Internet sites, but once again, you will need a doctor to write you a prescription for it. The rest is easy. Put one ampoule of Traumeel into the nebulizer and inhale this with the mouthpiece. Do this four times a day.
You should see improvement after one week. Continue the therapy until it heals the inflammation and swelling. Unless the vocal cords are permanently scarred, this will stimulate your body to heal the damage. I have seen it work many times in patients whose vocal cords were traumatized by a tracheal tube.
Finding your Real Cures,
Frank Shallenberger, MD
PS. If you're a doctor or other practitioner and you want to learn about many of these kinds of tricks and how the body heals itself, feel free to come to my seminars on natural medicine. It's a great way to get all the basics. Go to www.ozonecourse.com for all the details, as well as comments from other doctors.
Copyright 2010 Soundview Publishing, LLC
If someone forwarded you this email, and you'd like to receive your own Real Cures Alert, please sign up on our website: www.secondopinionnewsletter.com
We have a strict anti-spam policy. We know how important your privacy is to you. That's why we do not share your email address with anyone.
To contact us:
PO Box 8051
Norcross, GA 30091-8051
Real Cures Health Alert is a complimentary e-mail service from Real Cures Newsletter written by Dr. Frank Shallenberger.
To unsubscribe from future mailings, please follow this link to manage your email preferences.